# SDR AALA20020140

- Difficulty date: February 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 68 - LEFT GENERATOR OFF STATUS MESSAGE WITH ASSOCIATED LEFT GEN CONTINUED OFF LIGHT TRIED ONE RESET AND THE LIGHTS REMAINED ILLUMINATED.  PREVIOUSLEY FACTED OUT AT MIA ON 2-3-02 LOG PAGE 6862243.  REMOVED AND REPLACED LEFT ENGINE IDG PER MM.  OPS CHECK AND LEAK CHECK NORMAL.  (M)
